# SDR UALA2011072503764

- Difficulty date: July 23, 2011
- Submitted: August 17, 2011
- Operation: Air carrier
- Aircraft: N210UA
- Make and model: Boeing 777222
- Aircraft serial: 30216
- Aircraft time: 41,217 hours, 9,030 cycles
- Engine: Pwa PW4077
- System (JASC): 3110 · Instrument Panel
- Part: Potentiometer
- Part number: CM47094
- Condition: Faulted
- Location: Instrument Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MASTER BRIGHT SWITCH WHEN TURNED FULL BRIGHT ALL STDBY INSTRUMENTS.  FOUND THAT WHEN MASTER BRIGHT CONT (P5 PANEL) ENGAGED (BUTTON PUSHED IN) THAT STBY INSTRUMENTS CAN GO FULL DIM WITH LIGHT PRESSURE ON KNOB.  WITH MASTER BRIGHTNESS DISENGAGED STBY LIGHTING AND CONT NORMAL USING INDIVIDUAL CONT KNOB ON SIDE PANEL.   REPLACED MSTR BRT CTRL POTENTIOMETER PER WDM. AFFECTED SYS'S OP CHECK OK PER MM.
